May  2008, 7(3): 513-532. doi: 10.3934/cpaa.2008.7.513

On the decay in time of solutions of some generalized regularized long waves equations

1. 

Laboratoire Paul Painlevé, Université des Sciences et Technologies Lille 1, 59 655 Villeneuve d’Ascq, France

Received  April 2007 Revised  October 2007 Published  February 2008

We consider the generalized Benjamin-Ono equation, regularized in the same manner that the Benjamin-Bona-Mahony equation is found from the Korteweg-de Vries equation [3], namely the equation $u_t + u_x +u^\rho u_x + H(u_{x t})=0,$ where $H$ is the Hilbert transform. In a second time, we consider the generalized Kadomtsev-Petviashvili-II equation, also regularized, namely the equation $u_t + u_x +u^\rho u_x - u_{x x t} +\partial_x^{-1}u_{y y} =0$. We are interested in dispersive properties of these equations for small initial data. We will show that, if the power $\rho$ of the nonlinearity is higher than $3$, the respective solution of these equations tends to zero when time rises with a decay rate of order close to $\frac{1}{2}$.
Citation: Youcef Mammeri. On the decay in time of solutions of some generalized regularized long waves equations. Communications on Pure and Applied Analysis, 2008, 7 (3) : 513-532. doi: 10.3934/cpaa.2008.7.513
[1]

Qing Chen, Zhong Tan. Time decay of solutions to the compressible Euler equations with damping. Kinetic and Related Models, 2014, 7 (4) : 605-619. doi: 10.3934/krm.2014.7.605

[2]

Huijiang Zhao. Large time decay estimates of solutions of nonlinear parabolic equations. Discrete and Continuous Dynamical Systems, 2002, 8 (1) : 69-114. doi: 10.3934/dcds.2002.8.69

[3]

Jean-Paul Chehab, Pierre Garnier, Youcef Mammeri. Long-time behavior of solutions of a BBM equation with generalized damping. Discrete and Continuous Dynamical Systems - B, 2015, 20 (7) : 1897-1915. doi: 10.3934/dcdsb.2015.20.1897

[4]

Stephen C. Anco, Maria Luz Gandarias, Elena Recio. Conservation laws and line soliton solutions of a family of modified KP equations. Discrete and Continuous Dynamical Systems - S, 2020, 13 (10) : 2655-2665. doi: 10.3934/dcdss.2020225

[5]

Yingshan Chen, Shijin Ding, Wenjun Wang. Global existence and time-decay estimates of solutions to the compressible Navier-Stokes-Smoluchowski equations. Discrete and Continuous Dynamical Systems, 2016, 36 (10) : 5287-5307. doi: 10.3934/dcds.2016032

[6]

Nakao Hayashi, Chunhua Li, Pavel I. Naumkin. Upper and lower time decay bounds for solutions of dissipative nonlinear Schrödinger equations. Communications on Pure and Applied Analysis, 2017, 16 (6) : 2089-2104. doi: 10.3934/cpaa.2017103

[7]

Jun-Ren Luo, Ti-Jun Xiao. Decay rates for second order evolution equations in Hilbert spaces with nonlinear time-dependent damping. Evolution Equations and Control Theory, 2020, 9 (2) : 359-373. doi: 10.3934/eect.2020009

[8]

Zhuan Ye. Remark on exponential decay-in-time of global strong solutions to 3D inhomogeneous incompressible micropolar equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (12) : 6725-6743. doi: 10.3934/dcdsb.2019164

[9]

Jorge Morales Paredes, Félix Humberto Soriano Méndez. On the Cauchy problems associated to a ZK-KP-type family equations with a transversal fractional dispersion. Discrete and Continuous Dynamical Systems, 2022, 42 (5) : 2257-5593. doi: 10.3934/dcds.2021190

[10]

Tong Li, Hui Yin. Convergence rate to strong boundary layer solutions for generalized BBM-Burgers equations with non-convex flux. Communications on Pure and Applied Analysis, 2014, 13 (2) : 835-858. doi: 10.3934/cpaa.2014.13.835

[11]

Aniura Milanés. Some results about a bidimensional version of the generalized BO. Communications on Pure and Applied Analysis, 2003, 2 (2) : 233-249. doi: 10.3934/cpaa.2003.2.233

[12]

D. Lannes. Consistency of the KP approximation. Conference Publications, 2003, 2003 (Special) : 517-525. doi: 10.3934/proc.2003.2003.517

[13]

Moez Daoulatli. Rates of decay for the wave systems with time dependent damping. Discrete and Continuous Dynamical Systems, 2011, 31 (2) : 407-443. doi: 10.3934/dcds.2011.31.407

[14]

Antonio Magaña, Alain Miranville, Ramón Quintanilla. On the time decay in phase–lag thermoelasticity with two temperatures. Electronic Research Archive, 2019, 27: 7-19. doi: 10.3934/era.2019007

[15]

Jacobo Baldonedo, José R. Fernández, Ramón Quintanilla. On the time decay for the MGT-type porosity problems. Discrete and Continuous Dynamical Systems - S, 2022, 15 (8) : 1941-1955. doi: 10.3934/dcdss.2022009

[16]

Melek Jellouli. On the controllability of the BBM equation. Mathematical Control and Related Fields, 2022  doi: 10.3934/mcrf.2022002

[17]

Chenjie Fan, Zehua Zhao. Decay estimates for nonlinear Schrödinger equations. Discrete and Continuous Dynamical Systems, 2021, 41 (8) : 3973-3984. doi: 10.3934/dcds.2021024

[18]

Alberto Ferrero, Filippo Gazzola, Hans-Christoph Grunau. Decay and local eventual positivity for biharmonic parabolic equations. Discrete and Continuous Dynamical Systems, 2008, 21 (4) : 1129-1157. doi: 10.3934/dcds.2008.21.1129

[19]

Shikuan Mao, Yongqin Liu. Decay of solutions to generalized plate type equations with memory. Kinetic and Related Models, 2014, 7 (1) : 121-131. doi: 10.3934/krm.2014.7.121

[20]

Jian-Wen Sun, Seonghak Kim. Exponential decay for quasilinear parabolic equations in any dimension. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021280

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (51)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]